# SDR REXA2025041000416

- Difficulty date: March 22, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316321
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"STGR19R IS CORRODED BETWEEN FS280 AND FS295. BLENDED CORROSION AT STGR19R BETWEEN FS280 AND FS295 IAW CRJ700 SRM 51-21-06-001-001-A01. HFEC PERFORMED ON REWORKED AREAS OF STGR 19R IAW CRJ 700 NDTM PT 1 51-20-006-250-A01 NO INDICATIONS NOTED AT THIS TIME. PERFORMED UT THICKNESS ON BLENDED AREAS ON STGR 19R BETWEEN FS 280 AND FS 295 IAW CRJ 700 NDTM PT 1 51-20-004-270-A01. FOUND LOWEST REMAINING THICKNESS TO BE .047"" OR GREATER. UPON FURTHER INVESTIGATION FOUND STGR19R BETWEEN FS280 AND FS295 TO BE OUT OF LIMITS ORIGINAL THICKNESS .063'' MATERIAL REMOVED .016'' REMAINING THICKNESS .047'' IAW CRJ700 SRM 53-21-03-101-002-A01. UPON FURTHER INVESTIGATION FOUND CORROSION IN THE WEB OF THE STRINGER AND CORROSION BETWEEN FS295.00 AND FS310. REMOVED STR19R BETWEEN FS280.00 AND FS333.00 IAW CRJ900 SRM 51-42-06-001-001-A01.  LOCATED AND INSTALLED STGR19R PN: SH670-31632-1 AT FS280-FS310 IAW CRJ700 SRM 51-40-11-001-001-A01, SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01."
